# SDR 20010406SG007

- Difficulty date: February 14, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT TRANSIT, FOUND AFT AREA EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED AFT AREA EMERGENCY EXIT LIGHT IAW MM 33-50-81, OPS CHECK GOOD.  (M)
